# SDR SWIA201904235773

- Difficulty date: April 23, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 40,393 hours, 25,558 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR DID NOT COME UP, PERFORMED QRH AND RETURNED TO FIELD. (FLT#3139).  LEFT NOSE GEAR WOW SENSOR PX03 DEGRADED OUT OF RANGE.  PERFORMED ADJUSTMENT OF SENSOR PX03 IAW AMM. OPERATION CHECK OF NOSE GEAR IAW AMM. OPS CHECKS GOOD.  RESTORED AIRCRAFT TO NORMAL.
